Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 14, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jan 23, 2012, 9:12 AM CST for Lowndes County, Montgomery County, Alabama. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 23, 2012, 9:12 AM CST (15:12 UTC)
- Expired
- Jan 23, 2012, 10:00 AM CST
- In force
- 48 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Lowndes County, AL, Montgomery County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 23, 2:44 AM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 3.2 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 463 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 492 m²/s²
- 0-3 km storm-relative helicity
- 722 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
651
WUUS54 KBMX 231512
SVRBMX
ALC085-101-231600-
/O.NEW.KBMX.SV.W.0014.120123T1512Z-120123T1600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
912 AM CST MON JAN 23 2012
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN LOWNDES COUNTY IN SOUTH CENTRAL ALABAMA...
CENTRAL MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA...
* UNTIL 1000 AM CST
* AT 911 AM CST...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED 6 MILES NORTH OF MACEDONIA...OR 9
MILES SOUTHWEST OF MOSSES...AND MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
MOSSES...FORT DEPOSIT...HAYNEVILLE...MEADVILLE...GORDONVILLE...
BEECHWOOD...LOGAN AND DAVENPORT.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 142 THROUGH 158...
WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CST MONDAY FOR
SOUTHEASTERN ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3216 8686 3228 8616 3197 8613 3197 8631
3204 8631 3205 8639 3197 8640 3197 8683
TIME...MOT...LOC 1512Z 261DEG 34KT 3208 8677
$$2 follow-up statements
873
WWUS54 KBMX 231536
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
936 AM CST MON JAN 23 2012
ALC085-101-231600-
/O.CON.KBMX.SV.W.0014.000000T0000Z-120123T1600Z/
LOWNDES AL-MONTGOMERY AL-
936 AM CST MON JAN 23 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
MONTGOMERY AND SOUTHEASTERN LOWNDES COUNTIES UNTIL 1000 AM CST...
AT 936 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH. THIS STORM WAS LOCATED 5 MILES SOUTH OF HAYNEVILLE...
MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
MEADVILLE...DAVENPORT...PINTLALA...SELLERS...STRATA...NAFTEL...
SNOWDOUN...SPRAGUE...RAMER AND DUBLIN.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 142 THROUGH 158...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3197 8672 3218 8674 3228 8616 3197 8613
3197 8631 3204 8631 3205 8639 3197 8640
TIME...MOT...LOC 1536Z 261DEG 34KT 3212 8650
$$675
WWUS54 KBMX 231554
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
954 AM CST MON JAN 23 2012
ALC085-101-231604-
/O.EXP.KBMX.SV.W.0014.000000T0000Z-120123T1600Z/
LOWNDES AL-MONTGOMERY AL-
954 AM CST MON JAN 23 2012
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MONTGOMERY AND
SOUTHEASTERN LOWNDES COUNTIES WILL EXPIRE AT 1000 AM CST...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL NOON.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3197 8672 3218 8674 3228 8616 3197 8613
3197 8631 3204 8631 3205 8639 3197 8640
TIME...MOT...LOC 1554Z 261DEG 34KT 3214 8643
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 23, 7:15 AM CST, 1 hour 57 minutes earlier.
Area forecast discussion, Jan 23, 7:15 AM CST, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 715 AM CST MON JAN 23 2012 .UPDATE... MESOSCALE UPDATE. && .DISCUSSION... THE SEVERE THREAT WILL REMAIN FOR EASTERN AND SOUTHEASTERN COUNTIES OF OUR CWA THROUGH THIS MORNING...AS THE LINE OF STORMS THAT PRODUCED DAMAGING TORNADOES CONTINUES TO MOVE SOUTH AND EASTWARD. SURFACE OBSERVATIONS STILL REVEAL A VERY WARM AND UNSTABLE AIR MASS THAT WILL EVENTUALLY OVERTAKE THE WEDGE FRONT THAT IS BASICALLY STRETCHED NORTH TO SOUTH OVER THE ALABAMA/GEORGIA LINE. THE STORMS WILL BEGIN TO MOVE INTO A RELATIVELY WEAKER AREA OF LOW LEVEL SHEAR AND 0-6KM BULK SHEAR OVER TIME...BUT WILL BE MORE THAN ENOUGH SHEAR FOR CONTINUED SEVERE STORM DEVELOPMENT ACROSS OUR SOUTHEAST AND SOUTHERN COUNTIES. RUC ANALYSIS INDICATES 500-1000J/KG OF SB CAPE ACROSS THOSE AREAS THAT WILL HELP INTENSIFY AND DEVELOP ADDITIONAL STORMS. THEREFORE...HAVE EXPANDED THE TORNADO WATCH SOUTH AND EASTWARD. MEANWHILE...STABLE AIR IS BEGINNING TO FILTER IN BEHIND THE STORMS...WITH A DRY LINE NOW ANALYZED ACROSS EAST MS WITH LOWER 50S AND UPPER 40S DEWPOINTS BEING OBSERVED THERE. ALTHOUGH THE DRY LINE IS LAGGING BEHIND THE BROKEN LINE OF STORMS AND 60S DEWPOINTS ARE STILL BEING OBSERVED FOR TUSCALOOSA AND BIRMINGHAM...THE STABLE AIR WILL HOPEFULLY OVERTAKE WHAT MOISTURE STILL REMAINS. A FEW SHOWERS COULD STILL BE POSSIBLE ALONG THE DRY LINE AS IT MOVES INTO CENTRAL ALABAMA. THERE IS A BIT OF ELEVATED INSTABILITY AHEAD OF THE DRY LINE...SO WILL KEEP AN EYE ON IT THROUGH THE MORNING BUT NOT EXPECTING ANY MORE THAN A POSSIBLE SHOWER OR TWO AT THIS TIME. 56/GDG && .AVIATION... 12Z TAF DISCUSSION. LINE OF SHOWERS AND THUNDERSTORMS ARE NEAR GADSDEN TO DEMOPOLIS. THIS ACTIVITY WILL SLOWLY SPREAD ACROSS THE SOUTHEASTERN HALF OF THE AREA THIS MORNING. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL...HEAVY RAINFALL...AND TORNADOES. HAVE TIMED OUT CONVECTION FOR EACH TERMINAL BASED ON CURRENT MOTIONS...AND WILL ADJUST AS NEEDED. CONVECTION WILL MOVE INTO MGM NEAR 13Z AND TOI NEAR 14Z. MOST OF THE ACTIVITY WILL BE OUT BY NOON AT THE LATEST. BEHIND THE FRONT...WINDS WILL TURN TO THE NORTHWEST AND SKIES WILL CLEAR THROUGH THE AFTERNOON. 16 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 65 36 60 40 60 / 100 0 0 30 30 ANNISTON 67 38 61 44 61 / 100 10 0 30 30 BIRMINGHAM 67 40 61 46 62 / 100 0 10 40 30 TUSCALOOSA 67 39 62 47 65 / 80 0 10 50 30 CALERA 67 40 62 46 64 / 100 0 10 40 30 AUBURN 67 45 62 49 65 / 100 40 10 30 30 MONTGOMERY 69 44 64 49 70 / 100 20 20 50 30 TROY 70 47 64 51 71 / 100 40 20 40 20 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 56/16
Hazardous weather outlook, Jan 23, 7:05 AM CST, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 705 AM CST MON JAN 23 2012 ALZ011>015-017>050-241130- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 705 AM CST MON JAN 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. A SIGNIFICANT SEVERE WEATHER THREAT CONTINUES FOR MUCH OF CENTRAL ALABAMA. ISOLATED TORNADOES... A FEW OF WHICH MAY BE STRONG... DAMAGING STRAIGHT LINE WINDS... AND LARGE HAIL ARE ALL POSSIBLE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 AM FOR AREAS GENERALLY SOUTH OF AN ANNISTON TO UNIONTOWN LINE. THE SEVERE WEATHER THREAT SHOULD END NO LATER THAN NOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ANOTHER ROUND OF SEVERE WEATHER IS POSSIBLE DURING THE DAY ON THURSDAY. CONFIDENCE IS LOW AT THIS TIME... SO STAY TUNED OVER THE NEXT FEW DAYS FOR MORE INFORMATION. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS ONGOING... AND WILL LIKELY BE NEEDED UNTIL NOON. ACTIVATION MAY BE NEEDED AGAIN ON THURSDAY.
In the hours before
Local storm report, Jan 23, 5:51 AM CST, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
551 AM CST MON JAN 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 AM TSTM WND DMG 5 ENE CHILDERSBURG 33.31N 86.28W
01/23/2012 TALLADEGA AL EMERGENCY MNGR
TREES AND POWER LINES DOWN ON ALABAMA HIGHWAY 76 NEAR
DESOTO CAVERNS PARK.
&&
GGOGGINSLocal storm report, Jan 23, 6:11 AM CST, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
611 AM CST MON JAN 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 AM TSTM WND DMG 5 ESE GORDO 33.28N 87.82W
01/23/2012 TUSCALOOSA AL PUBLIC
TREES DOWN ON HIGHWAY 140 AND HOLEMAN CHURCH ROAD. TIME
ESTIMATED FROM RADAR.
0309 AM TSTM WND DMG 4 NE LAKE LURLEEN STATE 33.33N 87.63W
01/23/2012 TUSCALOOSA AL BROADCAST MEDIA
ROOF REPORTED OFF A HOME ON GRAY DRIVE IN THE MOUNT OLIVE
COMMUNITY. POSSIBLE TORNADO.
0323 AM TSTM WND DMG 5 SW SHORT CREEK 33.50N 87.16W
01/23/2012 JEFFERSON AL PUBLIC
REPORTS OF TREES DOWN AND POSSIBLE STRUCTURAL DAMAGE NEAR
SMITHVILLE BAPTIST CHURCH ON TOADVINE ROAD NEAR OAK
GROVE. POSSIBLE TORNADO. TIME ESTIMATED FROM RADAR.
0324 AM TSTM WND DMG 3 SW SHORT CREEK 33.51N 87.14W
01/23/2012 JEFFERSON AL FIRE DEPT/RESCUE
MULTIPLE TREES DOWN ON TAYLORS FERRY ROAD.
0343 AM TSTM WND DMG 2 W OAK GROVE 33.46N 87.18W
01/23/2012 JEFFERSON AL LAW ENFORCEMENT
TREES DOWN BLOCKING CAMP OLIVER ROAD BY STRINGFELLOW HILL
ROAD WEST OF OAK GROVE.
0400 AM TSTM WND DMG 3 SW SHORT CREEK 33.51N 87.14W
01/23/2012 JEFFERSON AL PUBLIC
STRUCTURE DAMAGE AND NUMEROUS TREES DOWN IN THE 8800
BLOCK OF TAYLORS FERRY ROAD. POSSIBLE TORNADO.
0400 AM TSTM WND DMG 3 SW SHORT CREEK 33.51N 87.14W
01/23/2012 JEFFERSON AL AMATEUR RADIO
TREES DOWN ACROSS TAYLORS FERRY ROAD. POSSIBLE TORNADO.
0400 AM TORNADO 3 E FULTONDALE 33.62N 86.74W
01/23/2012 JEFFERSON AL PUBLIC
PAWNEE VILLAGE ROAD COMPLETELY IMPASSIBLE IN TARRANT.
0405 AM HAIL CENTER POINT 33.64N 86.68W
01/23/2012 E1.00 INCH JEFFERSON AL TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED IN CENTER POINT.
0410 AM TORNADO CLAY 33.70N 86.60W
01/23/2012 JEFFERSON AL AMATEUR RADIO
SEVERAL HOMES DESTROYED IN THE PARADISE VALLEY AREA IN
CLAY. TIME ESTIMATED FROM RADAR.
0411 AM TSTM WND DMG CENTER POINT 33.64N 86.68W
01/23/2012 JEFFERSON AL AMATEUR RADIO
EXTENSIVE DAMAGE WITH MULTIPLE TREES AND POWER LINES DOWN
IN CENTER POINT. POSSIBLE TORNADO.
0415 AM TORNADO 3 NW TRUSSVILLE 33.67N 86.64W
01/23/2012 JEFFERSON AL EMERGENCY MNGR
TREES DOWN AND DAMAGE TO HOMES NEAR BALBOA COURT.
0417 AM TORNADO MARGARET 33.69N 86.47W
01/23/2012 ST. CLAIR AL PUBLIC
PUBLIC REPORTED A TORNADO ON ROULAIN ROAD IN THE MARGARET
COMMUNITY.
0427 AM TORNADO 4 NE TRUSSVILLE 33.68N 86.54W
01/23/2012 JEFFERSON AL PUBLIC
MAJOR STRUCTURAL DAMAGE REPORTED IN TRUSSVILLE WITH
MULTIPLE TREES DOWNED.
0429 AM TORNADO 5 SSW SPRINGVILLE 33.71N 86.51W
01/23/2012 ST. CLAIR AL PUBLIC
MAJOR STRUCTUAL DAMAGE REPORTED ON OLD SPRINGVILLE ROAD.
INJURIES UNKNOWN AT THIS TIME.
0437 AM TSTM WND DMG 5 NW SPROTT 32.72N 87.29W
01/23/2012 PERRY AL EMERGENCY MNGR
MULTIPLE TREES DOWN BLOCKING THE ROADWAY ON THE
INTERSECTION OF ALABAMA HIGHWAY 5 AND COUNTY ROAD 16.
POSSIBLE TORNADO.
0450 AM TORNADO FULTONDALE 33.62N 86.80W
01/23/2012 JEFFERSON AL FIRE DEPT/RESCUE
MAJOR STUCTURAL DAMAGE REPORTED NEAR THE 500 BLOCK OF
U.S. HIGHWAY 31 IN FULTONDALE.
0505 AM TORNADO MAPLESVILLE 32.79N 86.88W
01/23/2012 CHILTON AL EMERGENCY MNGR
MAJOR STRUCTUAL DAMAGE REPORTED IN MAPLESVILLE WITH
PEOPLE TRAPPED IN HOMES.
0547 AM TSTM WND DMG 5 ENE CHILDERSBURG 33.31N 86.28W
01/23/2012 TALLADEGA AL EMERGENCY MNGR
TREES AND POWER LINES DOWN ON ALABAMA HIGHWAY 76 NEAR
DESOTO CAVERNS PARK.
&&
GGOGGINSLocal storm report, Jan 23, 7:30 AM CST, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
730 AM CST MON JAN 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 AM TORNADO 4 W CLANTON 32.83N 86.70W
01/23/2012 CHILTON AL AMATEUR RADIO
WKLF RADIO STUDIO DESTROYED...AND 302 FOOT TRANSMISSION
TOWER WAS TOPPLED AT THE INTERSECTION OF ALABAMA HIGHWAY
22 AND COUNTY ROAD 37.
&&
GGOGGINSLocal storm report, Jan 23, 8:10 AM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
810 AM CST MON JAN 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 AM TSTM WND DMG 4 NNW MILLBROOK 32.53N 86.39W
01/23/2012 ELMORE AL EMERGENCY MNGR
MULTIPLE TREES AND POWER LINES DOWN...AS WELL AS FENCES
DOWN AND METAL BUILDINGS RIPPED APART.
&&
GGOGGINSLocal storm report, Jan 23, 8:14 AM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
814 AM CST MON JAN 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 AM TSTM WND DMG 4 NNW MILLBROOK 32.53N 86.39W
01/23/2012 ELMORE AL EMERGENCY MNGR
MULTIPLE TREES AND POWER LINES DOWN...AS WELL AS FENCES
DOWN AND METAL BUILDINGS RIPPED APART. MORE TREES AND
POWER LINES ALSO DOWNED ALONG ALABAMA HIGHWAY 14 TO THE
TOWN OF ELMORE.
&&
GGOGGINSLocal storm report, Jan 23, 8:36 AM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
836 AM CST MON JAN 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 AM TSTM WND DMG SPROTT 32.68N 87.22W
01/23/2012 PERRY AL PARK/FOREST SRVC
POSSIBLE TORNADO - CR HWY 183- MANY TREES BLOCKING HWY
SPROTT TO SR 82 - OAKMULGEE DAMAGE AS WELL
&&
MBAERThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 23, 12:22 AM CST | Severe Thunderstorm Warning | BMX | Marion | 23 min |
| Jan 23, 1:19 AM CST | Severe Thunderstorm Warning | BMX | Marion | 41 min |
| Jan 23, 1:56 AM CST | Severe Thunderstorm Warning | BMX | Pickens, Tuscaloosa | 49 min |
| Jan 23, 2:09 AM CST | Tornado Warning | BMX | Pickens | 36 min |
| Jan 23, 2:23 AM CST | Tornado Warning | BMX | Greene, Sumter | 52 min |
| Jan 23, 2:31 AM CST | Tornado Warning | BMX | Tuscaloosa | 44 min |
| Jan 23, 3:02 AM CST | Tornado Warning | BMX | Jefferson, Tuscaloosa, Walker | 43 min |
| Jan 23, 3:04 AM CST | Tornado Warning | BMX | Greene, Sumter | 41 min |
| Jan 23, 3:32 AM CST | Tornado Warning | BMX | Blount, Jefferson, St. Clair | 58 min |
| Jan 23, 3:33 AM CST | Tornado Warning | BMX | Bibb, Greene, Hale, Perry | 42 min |
| Jan 23, 3:50 AM CST | Areal Flood Advisory | BMX | Jefferson, Tuscaloosa, Walker | 115 min |
| Jan 23, 4:15 AM CST | Tornado Warning | BMX | Blount, Calhoun, Etowah, Jefferson, St. Clair | 60 min |
| Jan 23, 4:27 AM CST | Tornado Warning | BMX | Bibb, Chilton, Dallas, Hale, Perry | 48 min |
| Jan 23, 5:11 AM CST | Tornado Warning | BMX | Chilton, Coosa | 34 min |
| Jan 23, 5:24 AM CST | Tornado Warning | BMX | Clay, Shelby, Talladega | 26 min |
| Jan 23, 5:37 AM CST | Tornado Warning | BMX | Chilton, Coosa, Talladega | 38 min |
| Jan 23, 6:01 AM CST | Tornado Warning | BMX | Clay, Coosa, Tallapoosa | 44 min |
| Jan 23, 6:22 AM CST | Areal Flood Advisory | BMX | Chilton, Coosa | 3 hr |
| Jan 23, 6:34 AM CST | Areal Flood Advisory | BMX | Dallas, Perry | 116 min |
| Jan 23, 6:36 AM CST | Tornado Warning | BMX | Autauga, Chilton, Coosa, Elmore | 39 min |
| Jan 23, 7:12 AM CST | Severe Thunderstorm Warning | BMX | Coosa, Elmore, Tallapoosa | 48 min |
| Jan 23, 7:15 AM CST | Tornado Warning | BMX | Chambers, Randolph, Tallapoosa | 17 min |
| Jan 23, 7:24 AM CST | Areal Flood Advisory | BMX | Talladega | 111 min |
| Jan 23, 7:32 AM CST | Areal Flood Advisory | BMX | Chambers, Clay, Randolph, Tallapoosa | 3 hr |
| Jan 23, 7:42 AM CST | Tornado Warning | BMX | Chambers, Tallapoosa | 33 min |
| Jan 23, 8:09 AM CST | Severe Thunderstorm Warning | BMX | Elmore, Tallapoosa | 36 min |
| Jan 23, 8:14 AM CST | Areal Flood Advisory | BMX | Autauga, Dallas, Lowndes | 3 hr |
| Jan 23, 8:20 AM CST | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 25 min |
| Jan 23, 8:34 AM CST | Severe Thunderstorm Warning | BMX | Elmore, Lee, Macon, Tallapoosa | 41 min |
| Jan 23, 8:38 AM CST | Flash Flood Warning | BMX | Chambers, Randolph | 4 hr |
| Jan 23, 8:44 AM CST | Severe Thunderstorm Warning | BMX | Montgomery | 31 min |
| Jan 23, 8:45 AM CST | Areal Flood Advisory | BMX | Chambers, Lee, Macon, Tallapoosa | 3 hr |
| Jan 23, 9:09 AM CST | Severe Thunderstorm Warning | BMX | Bullock, Elmore, Macon, Montgomery | 36 min |
| Jan 23, 9:19 AM CST | Severe Thunderstorm Warning | BMX | Lee, Macon, Russell | 41 min |
| Jan 23, 10:20 AM CST | Areal Flood Warning | BMX | Clay, Tallapoosa | 4 hr |
| Jan 23, 10:32 AM CST | Severe Thunderstorm Warning | BMX | Lee, Russell | 28 min |
| Jan 23, 12:12 PM CST | River Flood Warning | BMX | Chambers, Elmore, Macon, Randolph, Tallapoosa | 2 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.